# SDR AALA202504287386

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 77,290 hours, 36,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS ARE ON IN THE ARMED POSITION. EPSU'S FAULTING RIGHT AND REAR LEFT BATTERIES.  MAINTENANCE REPLACED REAR RIGHT BATTERIES IAW AMM 33-51-38.
